# SDR SWAA063156

- Difficulty date: August 24, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 65,785 hours, 57,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHT BROKEN AT L2 DOOR.  REMOVED AND REPLACED LIGHT ASSY PER MM.
